# SDR AMTA200600089

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 1763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AT FS 1763 AT LBL 61 FLOOR SUPPORT FOUND WITH CORROSION.  FOUND AREA TO HAVE BEEN PREVIOUSLY REPAIRED.  BLENDED CORROSION AN FOUND BEYOND LIMITS OF SRM 53-21-00 FIG 809.  REMOVED DAMAGED PARTS AND INSTALLED REPLACEMENTS IAW SRM 51-40-01 AND 53-21-00 FIG 809.  (M)
